2231–4202  (Print)                
2249–9970  (Online)             
Peer Reviewed and Refereed Journal

JPAST is a Peer Reviewed & Refereed biannual multidisciplinary journal starting from July 2011. Articles are invited for Dec 23 issue.
Volume 8, Issue 1, Pages 1-11, January 2018

Euler’s Type Integrals Results for Matrix Argument involving Zonal Polynomial

Dr. P.K. Mishra1, Dr. Abhijit Kulshreshtha2,* and Dr. Vaibhav Jain3

1Department of Mathematics, Sobhasaria Group of Institutions, Sikar, Rajasthan India.

2,*Department of Physics, JIET Group of Institutions, Jodhpur, Rajasthan, India.


3HOD, Department of Physics, DAV (PG) College, Bulandshahr, UP, India


In this paper some Euler’s type integrals of generalized hypergeometric function of symmetric positive definite matrix associated with zonal polynomial are discussed, then established new result in particular cases and compare with Euler’s type integral of scalar case. The integrals of Euler’s type have a wide range of applications in the theory of applicable mathematics including statistical distributions. Few known and new results are discussed as particular cases.

2010 Mathematics Subject Classifications: 33C20, 33C45, 33E20, 33C60.

Keywords: Euler’s type integral, Matrix arguments, Zonal polynomials, Hypergeometric function.

Full Paper

Copyright ©2011 NLSS all rights reserved Website Designed & Website Developed By Sunisht Technologies